# SDR SWAA2024121978818

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 59,930 hours, 35,828 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AC DISTRIBUTION BAY CABIN FLOOR SUPPORT CRACKED AT FWD AND AFT INBD FASTENERS LOCATED R/H OF BASELINE 0 STATION 540<[01] R&R FWD CARGO COMPARTMENT A/C DISTRIBUTION BAY CABIN FLOOR SUPPORT (INTERCOSTAL) LOCATED R/H OF BASLINE 0 STA 540 IAW SRM 51-40-02.
